# SDR 03FDEA01123

- Difficulty date: July 21, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug DC-10-10
- Aircraft serial: 48260
- Aircraft time: 64,238 hours, 20,819 cycles
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Part time: 68,751 hours, 24,433 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 3 ENG HUNG DURING HIGH ALTITUDE SHUT DOWN.  RELIGHT AND FAILED TO RECOVER DURING DESCENT RESULTING IN NR 3 ENG SHUT DOWN.
